Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Bump on the vaginal lip, no pus or pain, have frequent urination with anal itching and clear discharge, had unprotected sex. STD?

Hi I have a bump on the left lip of my vagina , and it s been there for about three days now. Its not red or pussing, and it doesnt hurt. I have also been urinating very frequently, and my anus itches a lot. I have also been having a lot of clear gooey discharge . I have been sexually active and I did not us protection, can this be an STD or something else?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It could be simple bacterial infection.
You should keep your genitals and anal region clean.
Otherwise,fungal infections will be superadded.
Frequent urination is also a sign of infection.
I prescribe antibiotics like Balofloxacin and metronidazole,anti inflammatory medicine to my patients with similar complaints.
If they do not respond,please consult a dermatologist/general surgeon and proceed
Wish you speedy recovery
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor